# SDR ASAA2017022619949

- Difficulty date: February 26, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 17,125 hours, 5,612 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FORWARD WINDOW HEAT "OVERHEAT" LIGHT ILLUMINATES WHEN SELECTED OFF. EXTINGUISHES WHEN SELECTED ON.  ACFT GROUNDED. PERFORMED FIM 30-41 TASK 801. FOUND P5-9/CTRL POWER FAULT, IAW FIM TASK 30-41 TASK 814. PERFORMED BIT TEST. BIT TEST NORMAL. ALL SYSTEM RESET OK.
